# SDR QXEA2014082800730

- Difficulty date: August 28, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 8,613 hours, 9,072 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Part serial: 0846
- Condition: Smoke
- Location: Zone 700
- Part time: 14,616 hours, 15,683 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT MAIN INBD BRAKE IS GIVING OFF A WHITE SMOKE AFTER LANDING,  NORMAL BRAKING WAS USED.  REMOVED NR 2 TIRE AND BRAKE ASSY FOUND EXCESSIVE GREASE BUILD UP ON BRAKE INNER HOUSING, INSTALLED SERVICABLE NR 2 TIRE AND BRAKE AS PRECAUTION IAW TC 6324101, 6324201 ACFT OK FOR RETURN TO SERVICE.
